# SDR COEA2016011029801

- Difficulty date: January 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53671407236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  REAR CTR FUSELAGE LOWER SKIN PANEL HAS LEVEL 2 CORROSION, AROUND LT AFT STATIC PORT.  REPAIR IAW SRAS CE 499 16 9956 DATED 2 17 2016.
